# SDR VNAA2017100211101

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 4,032 hours, 3,727 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000Â004
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF CREW EXPERIENCED A NOSE WHEEL STEERING FAILURE.  EMERGENCY WAS DECLARED INTO CLT AND PLANE WAS TOWED TO GATE. MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE AND EVERYTHING CHECKED GOOD.
